The Maxmin of Recursive Games with Incomplete Information on one Side - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Mathematics of Operations Research Year : 2000

The Maxmin of Recursive Games with Incomplete Information on one Side

Abstract

We prove the existence of the maxmin of zero-sum recursive games with one sided information.

Dates and versions

hal-00481429 , version 1 (06-05-2010)

Identifiers

Cite

Nicolas Vieille, Dinah Rosenberg. The Maxmin of Recursive Games with Incomplete Information on one Side. Mathematics of Operations Research, 2000, Vol.25,n°1, pp.23-35. ⟨10.1287/moor.25.1.23.15206⟩. ⟨hal-00481429⟩
159 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More